Ibuprofen

About "Ibuprofen"

Ibuprofen is a nonsteroidal anti-inflammatory (NSAIDs) drug used during pain, fever, and inflammation. It is used to treat mild to moderate pain caused by conditions like headaches, arthritis, toothache, muscle sprain, menstrual cramps, etc. It is also used for patent ductus arteriosus, which a condition caused when the ductus arteriosus fails to close at birth.

Recently Answered Questions Recently Answered Questions

Ibuprofen

Article Overview: Ibuprofen belongs to NSAIDs (non-steroidal anti-inflammatory drugs) group which act on the substances in the body that are responsible for inflammation and its signs and symptoms. Thus, it prevents swelling, pain, and fever. Read Article »


Dr. Divya Banu M

General Medicine Physician

Ibuprofen When the pain gets unbearable, it is the medicine that we turn to. One of the most commonly available or prescribed painkillers is Ibuprofen which is available in the brand names of Brufen, Nurofen, Motrin, and Advil. Introduction of Ibuprofen Ibuprofen belongs to NSAIDs (non-steroidal ... Read Article »

Does taking Ibuprofen before blood work affect platelet count?

Query: Hello doctor, I had a hair transplant with 1500 grafts. That means about 3500 1 mm holes were made in my neck area (beard) and scalp and formed crusts and healed. Following my transplant (30 hours later), I had a normal white blood count but platelets were very low (60000), after one week my platel...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Hereby, I am giving you opinion regarding your case. Platelet has seven to 10 days lifespan but it is produced from megakaryocytes continuously. Surgery or wound healing like in hair transplantation will not reduce platelet count. If following surgery infection occu...  Read Full »

How long can I take Ibuprofen for pain from broken ribs?

Query: Hi doctor, I am a 65 year old female, and I fell 10 days back and broke one or two ribs. The only thing that brings any relief is Ibuprofen 800 mg. I need to know how often and for how long can I take Ibuprofen? I tried Oxycodone 10 mg, but it does not work that well. Thank you.  Read Full »


Dr. Anshul Varshney

Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, Ibuprofen is a strong painkiller, it should not often be taken, as it has many side effects like gastritis, liver and kidney damage. But in initial days of pain following rib fracture, pain is actually very severe. I suggest you try doing the following: Tram...  Read Full »

I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?

Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »


Dr. R Balakrishnan Menon

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. But f...  Read Full »

Can I take Carisoprodol as I am allergic to Ibuprofen?

Query: Hi doctor, I am allergic to Ibuprofen. Can I take Carisoprodol?  Read Full »


Dr. Shyam Kalyan N

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Carisoprodol is a muscle relaxant barbiturate compound. Do not use it if you are allergic to Meprobamate, Tybamate or Mebutamate or Carisoprodol itself. However, Ibuprofen allergy is not a contraindication for use of Carisoprodol as they are different line of ...  Read Full »

I have fever and body pains. Please suggest some medicines.

Query: Hello doctor, I have a constant fever from the last week, and severe body pains as well. I have undergone some tests for the same.  Read Full »


Dr. Dalia Mostafa Nayel

General Practitioner

Answer: Hello, Welcome to icliniq.com. Take Ibuprofen tablets every eight hours. Please send the test results. Revert with more information to a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner  Read Full »

I am suffering from migraine, and my one side headache is increasing every day. Please advise.

Query: Thank you doctor,I have suffered from migraine, and my one side headache is more in every day. So please advise about migraine.  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to the icliniq.com. For migraine, Ibuprofen can be prescribed SOS when a headache occurs. If no improvement with Brufen than Sumatriptan or Rizatriptan can be prescribed. Avoid bright light, loud noise exposure. Take atleast six to eight hours of sleep. Avoid fasting and take food b...  Read Full »

I am passing maroon colored stools. Could it be due to stomach bleeding?

Query: Hi doctor, I am a 23 year old female of 5'6" and weighs 250 lbs. Currently, I am on an antibiotic for tooth abscess. I have been taking Ibuprofen and Tylenol for the pain. Now, I believe that I may have stomach bleeding due to a maroonish colored stool. I just need to know if I should visit the ER r...  Read Full »


Dr. Rahul Suresh Kulkarni

Internal Medicine Physician

Answer: Hi,Welcome to icliniq.com.You might be having gastritis because of Ibuprofen and resulting into maroonish stools. Are you having that more than once since a couple of days?In the case of stomach bleeding, the stools are very dark and more blackish like tar rather than maroonish.If you are feeling we...  Read Full »

I did not get relief from my knee pain even after taking medicines. Please help.

Query: Hello doctor,I am a 36 year old male who weighs 69 kg. I have a desk job with no physical activity during the day. I am doing exercises regularly though. I have a pain in both knees since one and a half years. It started gradually. Now, there is a cracking sound while squatting or doing yoga. I am u...  Read Full »


Dr. Lokesh

Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. I suggest you take the following tablets: Tablet Ibuprofen 400 mg twice a day for 10 days after food. Tablet Rabeprazole 20 mg in the morning for 10 days before food. Tablet Shelcal (Calcium) 500 mg in the morning for 30 days before food. Tablet Vitamin D 60000 IU once...  Read Full »

I have spinal stenosis and pain in legs. Kindly tell me the solution.

Query: Hello doctor,I have spinal stenosis from last five years. I took a lot of medicine but the problem remains same. Pain also includes my legs down, foot, hips and standing more than ten minutes cannot bear. Please tell me the only best solution.  Read Full »


Dr. Prakashkumar P.bhatt

Neurologist

Answer: Hello, Welcome to icliniq.com. For spinal stenosis, a non-steroid anti-inflammatory drug like Ibuprofen or Paracetamol can be prescribed to relieve pain and inflammation. Physiotherapy is also beneficial. For neurological pain, Pregabalin can be prescribed. Reduce weight if obese through exercise an...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

Ask a Specialist Now

Get Expert advice/consultation in 3 steps
1
Describe your health issue
2
Upload documents
3
Pay consultation fee
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue